# SDR R61A201506250411

- Difficulty date: June 25, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 28,159 hours, 21,089 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT FRAME 16, STRINGER 28 RT TO CENTERLINE SHEAR CLIP IS CORRODED.  MAINTENANCE R & R FRAME 16, STRINGER 28 RT TO CENTERLINE SHEAR CLIP IAW SRM 51-41-01, 51-21-01, 51-23-06.
